Alert archive / Colorado / Freeze Warnings in 2008

Freeze Warning 5, NWS Pueblo, CO

October 12, 2008El Paso County, Colorado

NWS Pueblo, CO issued this freeze warning at Oct 12, 2008, 7:42 PM MDT for El Paso County, Colorado. It took effect at Oct 13, 2008, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2008, 7:42 PM MDT (01:42 UTC)
In effect from
Oct 13, 2008, 2:00 AM MDT
Expired
Oct 13, 2008, 9:00 AM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
448 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 130142
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
742 PM MDT SUN OCT 12 2008

COZ084-131100-
/O.NEW.KPUB.FZ.W.0005.081013T0800Z-081013T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
742 PM MDT SUN OCT 12 2008

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY. 

THIS WARNING IS IN EFFECT FOR NORTHERN EL PASO COUNTY. THIS
INCLUDES...BUT IS NOT LIMITED TO...MONUMENT...BLACK FOREST...AND
AIR FORCE ACADEMY...AND CALHAN. 

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED LATER
TONIGHT. EARLY MORNING TEMPERATURES WILL DROP INTO THE UPPER 20S
ACROSS NORTHERN EL PASO COUNTY FOR AT LEAST 3 HOURS. 

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$

METZE
3 follow-up statements
000 
WWUS75 KPUB 131046
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
446 AM MDT MON OCT 13 2008

COZ084-131500-
/O.CON.KPUB.FZ.W.0005.000000T0000Z-081013T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
446 AM MDT MON OCT 13 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

THIS WARNING IS IN EFFECT FOR NORTHERN EL PASO COUNTY. THIS
INCLUDES...BUT IS NOT LIMITED TO...MONUMENT...BLACK FOREST...AND
AIR FORCE ACADEMY...AND CALHAN.

TEMPERATURES WILL REMAIN IN THE UPPER 20S TO LOWER 30S ACROSS
NORTHERN PORTIONS OF EL PASO COUNTY THROUGH THE EARLY MORNING
HOURS...BEFORE WARMING WARM BACK ABOVE FREEZING BY 9 AM MDT.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$
000 
WWUS75 KPUB 131047 CCA
NPWPUB

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
446 AM MDT MON OCT 13 2008

COZ084-131500-
/O.COR.KPUB.FZ.W.0005.000000T0000Z-081013T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
446 AM MDT MON OCT 13 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

THIS WARNING IS IN EFFECT FOR NORTHERN EL PASO COUNTY. THIS
INCLUDES...BUT IS NOT LIMITED TO...MONUMENT...BLACK FOREST...AND
AIR FORCE ACADEMY...AND CALHAN.

TEMPERATURES WILL REMAIN IN THE UPPER 20S TO LOWER 30S ACROSS
NORTHERN PORTIONS OF EL PASO COUNTY THROUGH THE EARLY MORNING
HOURS...BEFORE WARMING BACK ABOVE FREEZING BY 9 AM MDT.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$
000 
WWUS75 KPUB 131452
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
852 AM MDT MON OCT 13 2008

COZ084-131600-
/O.EXP.KPUB.FZ.W.0005.000000T0000Z-081013T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
852 AM MDT MON OCT 13 2008

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

THE FREEZE WARNING FOR NORTHERN EL PASO COUNTY IS NO LONGER IN
EFFECT. TEMPERATURES WILL CONTINUE TO WARM INTO THE MID AND UPPER
30S THROUGH THE MORNING WITH FREEZING TEMPERATURES NO LONGER
EXPECTED. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 12, 2:35 PM MDT, 5 hours 7 minutes earlier.

Area forecast discussion, Oct 12, 2:35 PM MDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT SUN OCT 12 2008

.SHORT TERM...

(TONIGHT AND MONDAY)

COMPLEX PATTERN OVER THE AREA TODAY AND MODELS ARE HAVING A TOUGH
TIME WITH THE DETAILS...PARTICULARLY WITH THE TIMING AND POSITION OF
THE COLD FRONT.  FRONT HAS BEEN SLOWER TO PROGRESS SOUTHWARD THROUGH
THE PLAINS AND AS A RESULT...KPUB...KLHX...KTAD HAVE POPPED UP INTO
THE 70S IN AREA OF CLEARING ALONG THE SRN I-25 CORRIDOR/ADJACENT PLAINS.
AS OF 19Z...KPUX RADAR SHOWING FRONT NICELY...EXTENDING FROM JUST
EAST OF CANON CITY...THROUGH KPUB TO 20 MILES SOUTH OF BOONE...TO
ORDWAY TO NEAR HASWELL.  MSAS 3HR PRESSURE RISES SHOW ONLY 1 TO 2 MB
PRESSURE RISES OVER NE CO WITH SFC LOW STILL POSITIONED OVER KLHX.
THIS IS FORECAST TO MAKE SLOW PROGRESS SOUTHWARD THROUGH THE
AFTERNOON...WITH DEEPER SURGE COMING IN LATER THIS EVENING.

REAL CONUNDRUM IS POSSIBILITY FOR SEVERE WEATHER ACROSS A PORTION OF
THE SE PLAINS...MAINLY TO THE RIGHT OF A LINE FROM FROM KTAD...TO
KLHX TO EADS TO KSPD.  ONCE AGAIN...PLENTY OF EFFECTIVE SHEAR
AVAILABLE FOR SEVERE THUNDERSTORMS WITH 60+ KTS OF DEEP LAYER SHEAR.
THE MISSING INGREDIENT APPEARS TO BE CAPE.  WITH UPPER LOW STILL
WELL BACK TO THE WEST AND NORTHWEST...MID LEVEL LAPSE RATES NOT ALL
THAT STEEP.  AND BROAD AREA OF CLOUDINESS ACROSS THE EASTERN
PLAINS HAS HAMPERED SFC BASED HEATING.  AREA OF GREATEST CONCERN
IS ACROSS EASTERN LAS ANIMAS COUNTY AND OTERO COUNTY WHERE SFC
HEATING HAS BEEN GREATER AND SPC MESO ANALYSIS SHOWING AROUND 1000
J/KG OF CAPE. OTHER LACKING INGREDIENT APPEARS TO BE SOME UPPER
LEVEL FORCING.  BEST QG LIFT APPEARS TO BE FARTHER EAST IN MOIST
PLUME...WHICH WILL CLIP BY SE CORNER OF CO...WITH DEEP DRY AIR
ALOFT OVER THE REMAINDER OF SC AND SE CO.  AS SFC FRONT DROPS
SOUTHWARD LATE THIS AFTERNOON...ISENTROPIC LIFT OVER THE COLD DOME
WILL SPREAD SOME FAIRLY WIDESPREAD SHOWERS ACROSS THE PLAINS...WITH
ELEVATED THUNDERSTORMS POSSIBLE ACROSS THE SOUTHEASTERN COUNTIES.
FOR NOW...THINK SEVERE THREAT MAY BE TOO LOCALIZED (ACROSS LAS
ANIMAS...OTERO COUNTY) TO WARRANT MENTION IN THE GRIDS/ZONES. THAT
SAID...IF THUNDERSTORMS CAN GET GOING IN THIS AREA AHEAD OF THE
FRONT...COULD SEE SOME DAMAGING WIND GUSTS AS STRONG SW WINDS ARE NOT TO
FAR OFF THE DECK. COULD ALSO SEE AN ISOLATED TORNADO WHERE CIN IS
LOWEST. AS FRONT SURGES SOUTH...SHOULD SEE GUSTY WINDS AND
WIDESPREAD LOW CLOUDS AND SCATTERED SHOWERS SPREAD SOUTH OF THE
PALMER DVD DURING THE NIGHT.  SNOW LEVELS DROP TO AROUND 6000
FEET...AND APPEARS MOISTURE SHOULD BE DEEP ENOUGH TO SUPPORT SOME
SCATTERED SNOW SHOWERS ACROSS THE EASTERN SLOPES OF THE SE MTNS.  IF
MOISTURE ENDS UP BEING SHALLOWER THAN MODELS SUGGEST...THEN EVENT
COULD END UP BEING A DRIZZLE/FREEZING DRIZZLE EVENT ALONG THE LOWER
EASTERN SLOPES AND PORTIONS OF THE ADJACENT I-25 CORRIDOR.  GIVEN
THAT MODELS ARE SUFFICIENTLY SATURATED TO -10C...WILL KEEP IT
RAIN/SNOW SHOWER EVENT.  WILL INTRODUCE SOME FOG INTO THE GRIDS FOR THE
EASTERN MTS ADJACENT PLAINS.

AS FOR WINDS THIS EVENING...MOUNTAINS WILL CONTINUE TO SEE GUSTY
SOUTHWEST WINDS...WITH GUSTS UP TO 40 KTS ACROSS THE MOUNTAIN
VALLEYS...AND GUSTS UP TO 60 KTS ACROSS THE PEAKS ABOVE 11KFT. GUSTY
SOUTHERLY WINDS ACROSS THE PLAINS WILL BECOME NORTHERLY TONIGHT AS
FRONT MOVES THROUGH.

TOMORROW WILL BE CLOUDY AND COOL ACROSS THE EASTERN PLAINS AND
ADJACENT SOUTHEAST MOUNTAINS.  MOISTURE SHALLOWS OUT IN THE
AFTERNOON ACROSS THE EASTERN MTS/ADJACENT I-25 CORRIDOR.  SO
ALTHOUGH UPPER TROF WILL BE EDGING IN CLOSER FROM THE WEST AND
ANOTHER WAVE OF QG FORCING WILL BE MOVING IN DURING THE
AFTERNOON...THERE MAY NOT BE DEEP ENOUGH MOISTURE FOR IT TO ACT ON.
WILL KEEP SOME ISOLATED TO SCT POPS ACROSS THE PLAINS FOR NOW TO
BLEND WITH SURROUNDING OFFICES.  OUT WEST...ACTIVITY WILL BE MORE
ISOLATED IN NATURE.  ONCE AGAIN...GUSTY SOUTHWEST WINDS WILL SPREAD
ACROSS THE MOUNTAINS AND VALLEYS DURING THE AFTERNOON. -KT

.LONG TERM...

(MONDAY EVENING THROUGH SUNURDAY)

..NEEDED RAINS FOR THE FAR E PLAINS...

MAIN CONCERN THIS FCST PERIOD CONTINUES TO BE THE MOVEMENT OF THE
UPPER LOW. GFS AND EC ARE A BIT SLOWER AND MORE CUTOFF WITH THE
SYSTEM WHILE THE NAM IS A BIT MORE PROGRESSIVE. BASED ON TRENDS IN
THE GUIDANCE THE LAST 24 HOURS OR SO...HAVE LEANED A BIT MORE TOWRDS
THE GFS/EC SOLUTIONS WRT POPS/TEMPS AND QPF.

MOST OF THE PRECIP THIS EVENT SHOULD BE E PLAINS FOLLOWED BY E
SLOPES OF THE FAR S MTNS. TOMORROW EVENING I PAINTED HIGHEST POPS
FROM WET MTNS S TO THE RATON MESA THEN E INTO BACK COUNTY. OVER THE
REMAINDER OF PLAINS/S MTS EXPECT SCTD COVERAGE. FOR NOW...I JUST
WENT WITH SHOWERY PRECIP AND DO NOT HAVE ANY TSRA IN THE
GRIDDS...BUT THIS MAY NEED TO BE AMMENDED FOR TS ESPECIALLY OVER THE
FAR SE PLAINS.

BY TUESDAY...BEST CHANCES OF POPS SHOULD SHIFT TO THE FAR E PLAINS
AS UPPER TROUGH OPENS UP AND SHIFTS EAST ACROSS THE STATE. I
ANTICIPATE THE CLOUDS AND SHOWERS SHOULD BE EAST OF THE REGION BY
TUESDAY EVENING...BUT KEPT A SLIGHT CHANCE OF POPS INTO TUE EVENING
JUST IN CASE THE SYSTEM DOES NOT LIFT OUT AS FAST AS CURRENTLY
ANTICIPATED.

GIVEN ALL OF THE RAIN THAT WE MAY GET BETWEEN NOW THROUGH
TUESDAY...WE MAY HAVE SOME HIGH WATER ISSUES TO DEAL WITH.
HOWEVER...IT HAS BEEN QUITE DRY OVER THE SE CO PLAINS SO AT THIS
TIME I DO NOT EXPECT ANY SIGNIF WIDESPREAD FLOODING ISSUES TO
CONTEND WITH.

AS FOR THE REMAINDER OF THE FCST...MADE VERY LITTLE CHANGES. FLOW
SHOULD BECOME MORE ZONAL AND IT SHOULD BE GENERALLY DRY INTO NEXT
WEEKEND. /HODANISH

&&

.AVIATION...

VFR CONDITIONS EXPECTED OVER THE MOUNTAINS AND VALLEYS TONIGHT
WITH MVFR TO IFR CONDITIONS EXPANDING WESTWARD THROUGH THE EASTERN
PLAINS THIS EVENING. BY EARLY MORNING...LIFR CONDITIONS EXPECTED
ALONG THE LOWER EASTERN SLOPES OF THE SE MOUNTAINS EXTENDING
WESTWARD UP THE ARKANSAS RIVER VALLEY THROUGH FREMONT COUNTY WHERE
AREAS OF FOG WILL DEVELOP. SCATTERED RAIN AND SNOW SHOWERS WILL
SPREAD IN BEHIND THE FRONT ACROSS THE EASTERN PLAINS AND ALONG THE
ADJACENT EASTERN SLOPES. A FEW STRONG STORMS WILL BE POSSIBLE
ACROSS THE PLAINS THIS EVENING...WITH HEAVY RAIN ACROSS THE
SOUTHEAST CORNER. A CLOUDY COOL DAY EXPECTED ACROSS THE PLAINS ON
MONDAY...WITH IFR TO MVFR CIGS EXPECTED THROUGH MOST OF THE DAY.
WESTERN MOUNTAINS AND VALLEYS WILL SEE A RETURN OF STRONG GUSTY
SOUTHWEST WINDS AND VFR CONDITIONS. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/34
Hazardous weather outlook, Oct 12, 6:40 AM MDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
640 AM MDT SUN OCT 12 2008

COZ058>089-093>099-131245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
640 AM MDT SUN OCT 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ONCE AGAIN BE
EXPECTED ACROSS THE AREA TODAY...WITH THE BEST COVERAGE OF STORMS
ACROSS THE FAR EASTERN PLAINS. THE MAIN THREATS FROM STORMS WILL BE
LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH...EXCEPT FOR THE FAR
SOUTHEAST PLAINS...WHERE LOCALLY HEAVY RAINFALL AND ONE OR TWO
STRONG TO SEVERE STORMS...PRODUCING HAIL TO THE SIZE OF PENNIES
AND WIND GUSTS IN EXCESS OF 60 MPH...WILL BE POSSIBLE. AN ISOLATED
TORNADO MAY ALSO BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS. LIGHT
SNOWFALL WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED RAIN AND HIGH ELEVATION SNOW SHOWERS WILL LINGER FROM
MONDAY INTO TUESDAY OVER MOST OF SOUTHERN COLORADO...WITH THE BEST
CHANCE FOR SIGNIFICANT RAINFALL OVER THE FAR SOUTHEAST PLAINS
ALONG THE KANSAS BORDER. OVER THE MOUNTAINS...ELEVATIONS ABOVE
10000 FEET COULD SEE SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES BY
TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER PORTIONS OF THE FAR SOUTHEAST PLAINS THIS AFTERNOON
AND EVENING.

23/10

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 2:47 PM MDTFrost AdvisoryPUBCrowley, Custer, El Paso, Fremont, Kiowa, Pueblo and 1 more14 hr
Oct 13, 2:47 PM MDTFreeze WarningPUBEl Paso14 hr
Oct 13, 4:46 PM MDTRiver Flood WarningPUBBent11 hr

Nearby

Freeze Warnings in Colorado, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.